# SDR CALA2022110403035

- Difficulty date: November 4, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 78,372 hours, 30,345 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ADDITIONAL DATA IS NEEDED TO EVALUATED ON EXISTING DOUBLER AS PER ECRA 5330-06364 (LP 6821164) SEE AEROMAN NON ROUTINE 2022-359932 INSPECTION REQUIREMENTS FOR REINFORCING REPAIR GENERATE ANOTHER DIP THAT REFERENCE THE LOGPAGE 78,000 FC BUT BEFORE AIRCRAFT REACHES 79000FC PO:2022-152266/001 FILLER MADE WITH MATERIAL P/N:2024T3 0.080IN, REINFORCING REPAIR INSTALLED AT FR21 AND S-21LH AS PER PART 2 OF REACHES 83,645 TFC (FH NOT RELEVANT). INSTALLED AT FR21 AND 521 LH AS PER PART 2 OF GENERATED IN STEP #2 ABOVE FOR PLANNING TO CONTACT (FH NOT RELEVANT). INSPECTION REQUIREMENTS TO BE DETERMINATED PO:2022-139695/001.REPAIR BUSH MADE WITH MATERIAL P/N: THE LATEST REVISION OF ECRA 5331-02980 ON OR BEFORE AIRCRAFT LATEST REVISION OF EC 5331-02980 ON OR BEFORE ENGINEERING FOR THE INSPECTION REQUIREMENTOF PART 2 BY ENGINEERING BEFORE THE AIRCRAFT REACHES THE NOTED THRESHOLD. 2024T351 PO:2022-169992. PERFORMED HFEC INSPECTION IAW AIRCRAFT REACHES 83.645FC(FH NOT RELEVANT) OF LATEST REVISION OF EC5331-02980 AFTER AIRCRAFT REACHES DOUBLER MADE WITH MATERIAL P/N:2024T3 0.063IN, NTM 51-10-08. ACCOMPLISHED INTERIM REPAIR PER ECRA 5331-02980 PART 1 STEP 1 BY V939915. INITIATED DIP TO ACCOMPLISH INSPECTION REQUIREMENTS FOR ADD EMP:V939915 PERFORMED INTERIM REPAIT LOC FR21 AND STRG 21LH PERFORMED ROTOTEST INSPECTION IAW NTM THIS REPAIR IS CATEGORY B, IAW EC/RA 5331-02980 51-10-01 AND PERFORMED ULTRASONIC THICKNESS AND EA 53-0408-22. REPAIR PER AEROMAN EA IAW NTM 51-10-04 PB4 PERFORMED SCEPTRE EN
